# SDR SWAA2022021894637

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT THE OUTER EDGES. / REMOVED CORROSION BLENDED AREA EXCEEDS 3INCHES .OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1.RECEIVED NEW PANEL P/N 453A1610-32 (SI # 7253766) IAW B737 IPC 25-52-10-16.ATAG #WN9515 PLACED ON SHELF
